# SDR 97ZZZX4209

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56464
- Make and model: Maule M-6-235
- Aircraft serial: 7416C
- Engine: Lyc IO540W1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256011
- Condition: Case Cracked
- Location: Engine
- Part time: 3,158 hours
- Component: Bendix, D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO CASE BROKEN AT TOP HOLD-DOWN LOCATION.  DISCREPANCY DISCOVERED DURING 100-HOUR INSPECTION.
